# SDR AALA202512183100

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 81,363 hours, 34,190 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Failed
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR LOCK BECAME ILLUMINATED ON DESCENT, LOOKS LIKE MIDDLE LATCH OR STRIKE. MAINTENANCE REPLACED MIDDLE STRIKER IAW AMM 52-51-12. RIGGED ALL THREE STRIKERS IAW AMM 52-51-00-820-808A.
